# SDR AALA201807319014

- Difficulty date: July 2, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 58,141 hours, 21,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746027700000
- Part serial: SA2403
- Condition: Worn
- Location: Lt Wing
- Part time: 58,145 hours, 21,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 6 SLAT TRACK CLOSEOUT PLATE, HAS A WORN AREA INTO THE LOWER SKIN OF THE NR 2 SLAT.  REPAIRED  SLAT IAW EA 281928 D2.
